MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that during the aquablation therapy procedure, the hydros robotic system generated an "e560 - pcie not present" error.The operating surgeon attempted to resolve the issue, but the error persisted.Concurrently, the cystoscope exhibited visual distortions as well.The surgeon performed multiple troubleshooting steps in response, but the problem remained unresolved.Ultimately, the hydros handpiece was replaced, and the procedure was successfully completed without further incident.The reported event caused a surgical delay of over 20 minutes.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The hydros handpiece was returned for investigation.The edge card of the hydros handpiece was viewed under the microscope and contamination was observed.No other damages and anomalies were observed.The hydros handpiece initially connected to procept¿s testing fa system and completed aquablation without issue.After being submerged in saline for 30 minutes, the handpiece failed to re-establish communication with the system, and the led flickered intermittently.Electrical resistance remained within normal limits.The root cause of the reported failure mode was determined to be fluid ingress.A review of the device history record (dhr) for lot number 24c04101 and hy1000 serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.A review of the log files for this procedure could not be conducted as they were not provided.Three good faith efforts (gfe) were made to obtain the log files without success.If the log files are made available in the future, then this complaint will be reopened to conduct such a review.Um0401-00 rev d user manual table 5 error messages: e917: no/intermittent connection reconnect component 1.Release foot pedal.2.Check status panel for source of issues 3.Reconnect or replace component as needed until status becomes green 4.Click ok to clear alert; may require realignment and replanning if issue persists, call procept biorobotics.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key22142765
Report Number3012977056-2025-00175
Device Sequence Number20671614
Product Code PZP
UDI-Device Identifier00850055427051
UDI-Public0100850055427051172609301024C04101R1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale